Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonregular contact structures on Brieskorn manifolds


Authors: Kinetsu Abe and Joseph Erbacher
Journal: Bull. Amer. Math. Soc. 81 (1975), 407-409
MSC (1970): Primary 53C15
DOI: https://doi.org/10.1090/S0002-9904-1975-13759-1
MathSciNet review: 0417974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C15

Retrieve articles in all journals with MSC (1970): 53C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13759-1